MathSciNet Relay Station
MathSciNet bibliographic data
MR1327041 (96k:43008) 43A20 (42B15)
Quek, T. S. Multipliers of weak type on locally compact Vilenkin groups. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2727–2736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement